Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 140, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2007, 9:11 PM CDT for Osage County, Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2007, 9:11 PM CDT (02:11 UTC)
- Expired
- Jun 10, 2007, 10:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Osage County, OK
The radar
The Tulsa radar (KINX), 102 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 110211
SVRTSA
OKC113-110315-
/O.NEW.KTSA.SV.W.0140.070611T0211Z-070611T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1015 PM CDT
* AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF BURBANK...
MOVING NORTHEAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORAKER...
PEARSONIA...PAWHUSKA...BIGHEART AND OKESA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3669 9675 3652 9668 3663 9599 3689 9608
3692 9658
$$2 follow-up statements
000
WWUS54 KTSA 110244
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT SUN JUN 10 2007
OKC113-110315-
/O.CON.KTSA.SV.W.0140.000000T0000Z-070611T0315Z/
OSAGE OK-
944 PM CDT SUN JUN 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL OSAGE COUNTY...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIDLER TO PERSHING...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PERSHING...
PAWHUSKA...NELAGONEY...FORAKER...PEARSONIA...BIGHEART AND OKESA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3669 9675 3652 9668 3663 9599 3689 9608
3692 9658
$$000
WWUS54 KTSA 110310
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT SUN JUN 10 2007
OKC113-110320-
/O.EXP.KTSA.SV.W.0140.000000T0000Z-070611T0315Z/
OSAGE OK-
1010 PM CDT SUN JUN 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE COUNTY EXPIRES
AT 1015 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3669 9675 3652 9668 3663 9599 3689 9608
3692 9658
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:56 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 10, 8:56 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 856 PM CDT SUN JUN 10 2007 .DISCUSSION... HAVE UPDATED FORECAST PRODUCTS TO INCLUDE THE CORRECT CURRENT HEADLINES WITH SEVERE THUNDERSTORM WATCH 376 WHERE SOUTHERN AREAS WERE CANCELED AND MUCH OF THE NORTHERN AREAS EXTENDED UNTIL 11 PM. HAVE ADJUSTED POPS AND WINDS FOR NEXT 24 HOURS. HAVE LEFT TEMPERATURES AS THEY WERE. WHERE STORMS OFTEN APPEARED TO BE QUASI STATIONARY...USUALLY AT INTERSECTIONS OF OUTFLOW BOUNDARIES...THEY NOW APPEAR TO BE MOVING AND BELIEVE MORE OF A WIND THREAT THAN A HEAVY RAIN/HAIL THREAT AS THEY SEEMED TO BE EARLIER. && .PREV DISCUSSION... /ISSUED 845 PM CDT SUN JUN 10 2007/ MESOSCALE UPDATE... IN COORDINATION WITH THE SPC...WE HAVE LOCALLY EXTENDED SEVERE THUNDERSTORM WATCH NUMBER 376 AHEAD OF THE CURRENT BOW ECHO MOVING INTO CREEK COUNTY. THE CAPE FIELD AT 8PM BROADENED DOWNSTREAM OF THE STORMS A LITTLE SO WE LEFT OKMULGEE... MUSKOGEE...WAGONER AND CHEROKEE COUNTIES IN THE WATCH IN CASE THE LINE DEVELOPED LITTLE FURTHER SOUTH. THE APEX OF THE BOW WILL TRACK ACROSS NORTHERN CREEK COUNTY AND WESTERN PAWNEE COUNTY DURING THE NEXT 30 MINUITES. A LONGER TERM EXTRAPOLATION PUTS THE APEX OF THE BOW MOVING INTO NORTHWEST ROGERS COUNTY JUST BEFORE 10PM...AND IF THE SOUTHERN END DOES DEVELOP FURTHER SOUTH...IT WOULD AFFECT THE PRYOR AREA AROUND 11PM. && .PRELIMINARY POINT TEMPS/POPS... TUL 73 89 71 88 / 60 40 20 30 FSM 72 90 70 86 / 20 40 20 40 MLC 73 91 70 88 / 20 20 20 20 BVO 70 89 70 87 / 80 40 20 30 FYV 69 87 66 86 / 40 60 20 30 BYV 69 86 65 84 / 60 60 20 20 MKO 70 89 70 86 / 30 30 20 30 MIO 69 89 68 85 / 80 50 20 20 F10 71 89 70 86 / 30 20 20 30 HHW 73 93 72 90 / 10 10 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....15
Hazardous weather outlook, Jun 10, 1:31 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 131 PM CDT SUN JUN 10 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 108 PM CDT SUN JUN 10 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW...ENDING BY 11PM. BEGINNING AGAIN AT 2AM. HEAVY RAIN AND FLASH FLOODING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY TO MID AFTERNOON. DISCUSSION... A STRONGLY UNSTABLE ATMOSPHERE WAS IN PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWEST ARKANSAS AND THE BORDER AREA OF EASTERN OKLAHOMA. AS THE CAP WEAKENS AREA WIDE THIS AFTERNOON...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE ENTIRE REGION. AS WAS THE CASE YESTERDAY...WINDS ALOFT ARE WEAK...SO CELLS WILL TEND TO BE SLOW MOVING AND QUICKLY BECOME MULTICELLULAR. HOWEVER...LARGE HAIL AND STRONG WINDS WILL OCCUR WITH A NUMBER OF THE STORMS TODAY. IN ADDITION...2 TO 3 INCHES OF QUICK RAINFALL WILL OCCUR AT SOME LOCATIONS. TWO BOUNDARIES WERE IN THE REGION TODAY THAT MAY FOCUS THE MOST CONCENTRATED ACTIVITY OR AT LEAST OFFER THE BEST CHANCE FOR STORM ORGANIZATION. BOTH BOUNDARIES ARE FROM MORNING STORMS. ONE EXTENDED FROM CARROLL COUNTY TO NEAR FAYETTEVILLE TO BETWEEN OKMULGEE AND TULSA. THE SECOND EXTENDED FROM THE KANSAS LINE NORTH OF BARTLESVILLE INTO CREEK COUNTY AND ON SOUTHWEST. THE AFTERNOON AND EVENING STORMS ARE EXPECTED TO WEAKEN AFTER 10PM. HOWEVER DEPENDING ON HOW THE EVENING STORMS EVOLVE... THERE IS A CHANCE THAT STORMS COULD INCREASE AGAIN IN THE EARLY MORNING HOURS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION WILL BE NEEDED NEAR ANY STRONG STORMS. NET CONTROLLERS FOR THE REGIONAL SKYWARN NET SHOULD CLOSELY MONITOR CONDITIONS AND BE READY FOR ACTIVATION THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... LITTLE CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED OVER THE NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS DEVELOPING EACH DAY. WEAK WIND FIELDS ALOFT WILL LIKELY LIMIT THE SEVERE WEATHER CHANCES TO THE ISOLATED PULSE SEVERE STORMS WHICH ARE COMMON IN SUMMER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 10, 5:05 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT SUN JUN 10 2007
OKZ054-059-102300-
OSAGE OK-PAWNEE OK-
505 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND NORTHWESTERN PAWNEE
AT 505 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF RALSTON...MOVING NORTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...
FAIRFAX...BURBANK...APPERSON...WEBB CITY AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3636 9710 3628 9689 3679 9648 3692 9677Special weather statement, Jun 10, 5:50 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT SUN JUN 10 2007
OKZ054-102315-
OSAGE OK-
550 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 550 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF BURBANK...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...
APPERSON...WEBB CITY...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3669 9690 3664 9670 3699 9639 3699 9674Special weather statement, Jun 10, 7:06 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT SUN JUN 10 2007
OKZ056-057-110030-
CRAIG OK-NOWATA OK-
706 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA
AT 706 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF CENTRALIA...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CENTRALIA...HOLLOW AND
CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3676 9558 3667 9538 3701 9511 3712 9536Local storm report, Jun 10, 7:57 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
06/10/2007 M59 MPH WASHINGTON OK MESONET
&&
MEBSpecial weather statement, Jun 10, 8:49 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SUN JUN 10 2007
OKZ057-110215-
CRAIG OK-
849 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CRAIG
AT 849 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF WELCH TO 3 MILES NORTHWEST OF
PYRAMID CORNERS TO 5 MILES SOUTHWEST OF CENTRAILIA...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...VINITA...WHITE OAK...HOLLOW...PYRAMID CORNERS...
BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3705 9532 3657 9538 3658 9501 3701 9502Special weather statement, Jun 10, 8:54 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SUN JUN 10 2007
OKZ054-059-110230-
OSAGE OK-PAWNEE OK-
854 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 854 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON AND WESTPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3631 9691 3615 9680 3618 9612 3654 9670The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:06 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Jun 10, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 36 min |
| Jun 10, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 27 min |
| Jun 10, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 54 min |
| Jun 10, 8:49 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Jun 10, 8:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jun 10, 9:34 PM CDT | Special Weather Statement | TSA | Osage, Tulsa | 41 min |
| Jun 10, 10:26 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Jun 10, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 43 min |
| Jun 11, 6:38 AM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| Jun 11, 10:55 AM CDT | Flash Flood Warning | TSA | Mayes | 2 hr |
| Jun 11, 11:00 AM CDT | Special Weather Statement | TSA | Adair | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.